ISSN : 1301-5680
e-ISSN : 2149-8156
Turkish Journal of Thoracic and Cardiovascular Surgery     
Nontraumatic muscular hematoma of lower extremity in a patient using warfarin and its relationship with VKORC1, CYP2C9 gene polymorphism
Sadık Volkan Emren1, Nihan Kahya Eren1, Serhan Özyıldırım1, Hale Bülbül2, Sadettin Uslu2
1Katip Çelebi Üniversitesi Atatürk Eğitim ve Araştırma Hastanesi, Kardiyoloji Kliniği, İzmir, Türkiye
2Katip Çelebi Üniversitesi Atatürk Eğitim ve Araştırma Hastanesi, Dahiliye Kliniği, İzmir, Türkiye
DOI : 10.5606/tgkdc.dergisi.2015.10141
Warfarin is the most frequently used oral anticoagulant agent today. Warfarin response can be affected by environmental factors such as dietary habits and drugs as well as genetic factors, and this might increase bleeding risk. In this article, we report a 79-year-old male patient who developed nontraumatic hematoma of left lower extremity despite using low-dose warfarin, and whose genetic analyses revealed CYP2C9*2*3, VKORC1 AA and VKORC1 TT gene polymorphisms.
Keywords : Bleeding; gene polymorphism; warfarin
Viewed : 9450
Downloaded : 2418